• Content count

  • Joined

  • Last visited

Community Reputation

1 Neutral

About tripjuice

  • Rank
    New Member

tripjuice's Activity

  1. tripjuice added a post in a topic Complete Accutane Journey & Tips   

    Thanks for your reply AccutaneInMyBrain. I re-checked the tests & it seems it was a false positive. Apparently potassium level tests are unreliable occasionally.

    LyannaStark, I'm using Aquaphor w/ Sunscreen. Link here. It's a good moisturiser & has SPF30 protection from the sun. Apart from moisturising, the sunscreen helps since Isotretinion makes you more sensitive to sunlight. In my case, it also helps prevent cold sores caused by sun exposure.

    My lips need to be constantly drenched in Aquaphor (or Cicaplast Lip Barrier Repairing Balm, which I use alternatively). As soon as I wipe it off my lips (after eating, drinking, etc), my lips get extremely dry & start burning. This started to happen about 3 months into my course. Before that, my lips were okay, just mildly dry. Sometimes I even get small blisters across my lips, which at first I thought were cold sores. I even treated them like it was cold sores, only to realise they weren't after 2 weeks without improvement. They faded eventually just by moisturising, but they do re-appear from time to time.

    I'm in month 5 now. Acne is pretty much clear, but I still have a lot of redness & scars. I'm hoping these will fade once I've completed the course. I also developed a cellulitis infection on my scalp half-way through the course, for which my dermatologist prescribed strong doses of antibiotics. It's been 3 months with this infection & it's been a nightmare. I'm hoping it will heal soon.

    Anyway, good luck to everyone. I'll give an update once everything is over.
    • 0
  2. tripjuice added a post in a topic Complete Accutane Journey & Tips   

    AccutaneInMyBrain, thanks so much for this post. I've bookmarked it & read it again from time to time to keep my hopes up.

    I'm 27 years old and I'm on day 38 of my 40mg/day Decutan course. (This is my second course. I had went through another course back when I was about 14 years old, but apparently it hadn't worked as well as was hoped ) My dermatologist now also prescribed Dalacin 150mg tablets for the first 6 weeks, in order to keep down any flare ups that are expected in the first few weeks.

    I just received my first blood test results (4 weeks into the treatment), and my cholesterol spiked up by about 20% (which apparently is expected when taking this drug). The result says 5.38 mmol/l, and the "normal" range is 2.0 to 5.0. What is worrying me the most, however, is my potassium level which soared dramatically from a normal 4.14 mmol/l to 5.76 mmol/l, which is considered high up in the caution zone. There's a chance this could be an invalid blood sample, so I'm considering taking another test before seeing my dermatologist to double check. The rest of the result values seem okay.

    Anyways, it'd be great if you (or anyone) has anything to share regarding your blood test results during treatment. I think this is essential to keeping one's mind re-assured that everything's as expected during treatment. Thanks again, & good luck to everyone!
    • 1